Search Results

There are 31961 results for: content related to: A comparison of some methodologies for the factor analysis of non-normal Likert variables: A note on the size of the model

  1. The behaviour of three weighted least squares estimators for structured means analysis with non-normal Likert variables

    British Journal of Mathematical and Statistical Psychology

    Volume 44, Issue 2, November 1991, Pages: 333–346, David Kaplan

    Version of Record online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1991.tb00965.x

  2. A comparison of some methodologies for the factor analysis of non-normal Likert variables

    British Journal of Mathematical and Statistical Psychology

    Volume 38, Issue 2, November 1985, Pages: 171–189, Bengt Muthén and David Kaplan

    Version of Record online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1985.tb00832.x

  3. Scaled test statistics and robust standard errors for non-normal data in covariance structure analysis: A Monte Carlo study

    British Journal of Mathematical and Statistical Psychology

    Volume 44, Issue 2, November 1991, Pages: 347–357, Chih-Ping Chou, P. M. Bentler and Albert Satorra

    Version of Record online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1991.tb00966.x

  4. Robustness of some estimators for the analysis of covariance structures

    British Journal of Mathematical and Statistical Psychology

    Volume 46, Issue 2, November 1993, Pages: 313–338, Susan J. Henly

    Version of Record online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1993.tb01019.x

  5. Bootstrap-corrected ADF test statistics in covariance structure analysis

    British Journal of Mathematical and Statistical Psychology

    Volume 47, Issue 1, May 1994, Pages: 63–84, Yiu-Fai Yung and Peter M. Bentler

    Version of Record online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1994.tb01025.x

  6. Tobit factor analysis

    British Journal of Mathematical and Statistical Psychology

    Volume 42, Issue 2, November 1989, Pages: 241–250, Bengt O. Muthén

    Version of Record online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1989.tb00913.x

  7. The use of item parcels in structural equation modelling: Non-normal data and small sample sizes

    British Journal of Mathematical and Statistical Psychology

    Volume 57, Issue 2, November 2004, Pages: 327–351, Kit-Tai Hau and Herbert W. Marsh

    Version of Record online : 16 DEC 2010, DOI: 10.1111/j.2044-8317.2004.tb00142.x

  8. Factor analysis of variables with 2, 3, 5 and 7 response categories: A comparison of categorical variable estimators using simulated data

    British Journal of Mathematical and Statistical Psychology

    Volume 47, Issue 2, November 1994, Pages: 309–326, Conor V. Dolan

    Version of Record online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1994.tb01039.x

  9. Confirmatory factor analysis of ordered categorical variables with large models

    British Journal of Mathematical and Statistical Psychology

    Volume 46, Issue 2, November 1993, Pages: 273–286, Margaret J. Potthast

    Version of Record online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1993.tb01016.x

  10. THE EFFECT OF NON-NORMALITY ON THE SAMPLING DISTRIBUTION AND STANDARD ERROR OF RELIABILITY COEFFICIENT ESTIMATES UNDER AN ANALYSIS OF VARIANCE MODEL

    British Journal of Mathematical and Statistical Psychology

    Volume 26, Issue 1, May 1973, Pages: 45–57, Kyung S. Bay

    Version of Record online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1973.tb00505.x

  11. Annotated bibliography of structural equation modelling: Technical work

    British Journal of Mathematical and Statistical Psychology

    Volume 44, Issue 1, May 1991, Pages: 93–152, James T. Austin and Lee M. Wolfle

    Version of Record online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1991.tb00952.x

  12. DISTRIBUTION OF RANGE IN NON-NORMAL SAMPLES

    Australian Journal of Statistics

    Volume 7, Issue 3, November 1965, Pages: 127–141, G.P.B Bhattachajee

    Version of Record online : 26 FEB 2008, DOI: 10.1111/j.1467-842X.1965.tb00042.x

  13. You have free access to this content
    Structural Equation Modeling

    Chapter

    Handbook of Psychology, Second Edition

    Jodie B. Ullman and Peter M. Bentler

    Published Online : 26 SEP 2012, DOI: 10.1002/9781118133880.hop202023

  14. Factor analysis with heteroscedastic errors

    British Journal of Mathematical and Statistical Psychology

    Volume 49, Issue 1, May 1996, Pages: 189–202, Erik Meijer and Ab Mooijaart

    Version of Record online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1996.tb01082.x

  15. The effect of estimation method and sample size in multilevel structural equation modeling

    Statistica Neerlandica

    Volume 64, Issue 2, May 2010, Pages: 157–170, Joop J. Hox, Cora J. M. Maas and Matthieu J. S. Brinkhuis

    Version of Record online : 30 DEC 2009, DOI: 10.1111/j.1467-9574.2009.00445.x

  16. Normal theory based test statistics in structural equation modelling

    British Journal of Mathematical and Statistical Psychology

    Volume 51, Issue 2, November 1998, Pages: 289–309, Ke-Hai Yuan and Peter M. Bentler

    Version of Record online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1998.tb00682.x

  17. The effect of kurtosis on the power of two test statistics in covariance structure analysis

    British Journal of Mathematical and Statistical Psychology

    Volume 65, Issue 1, February 2012, Pages: 1–18, Njål Foldnes, Ulf Henning Olsson and Tron Foss

    Version of Record online : 19 JAN 2011, DOI: 10.1111/j.2044-8317.2010.02010.x

  18. Student's Distribution Under Non-Normal Situations

    Australian Journal of Statistics

    Volume 13, Issue 3, November 1971, Pages: 142–148, M. L. Tiku

    Version of Record online : 28 JUN 2008, DOI: 10.1111/j.1467-842X.1971.tb01253.x

  19. Multiple-group structural modelling with non-normal continuous variables

    British Journal of Mathematical and Statistical Psychology

    Volume 42, Issue 1, May 1989, Pages: 55–62, Bengt Muthén

    Version of Record online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1989.tb01114.x

  20. Asymptotically distribution-free methods for the analysis of covariance structures

    British Journal of Mathematical and Statistical Psychology

    Volume 37, Issue 1, May 1984, Pages: 62–83, M. W. Browne

    Version of Record online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1984.tb00789.x